# SDR JR2R20250610795

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 19,664 hours, 12,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17116261003
- Condition: Worn
- Location: Zone 500
- Part time: 19,664 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP UPPER SKIN I/B 3 EA SCREWS PULLING THRU THE SKIN. REPAIRED
